# SDR CALA2017040400811

- Difficulty date: April 4, 2017
- Submitted: April 5, 2017
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 72,707 hours, 8,343 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV 101 AT DOOR 1R EMERG LIGHT STRIP NEEDS TO BE SECURED. IT HAS POPPED OUT RESECURED LIGHT.
